# SDR REXA2019043017568

- Difficulty date: April 17, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 601R5311081
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIP COMPARTMENT DECK WEB CRACKED @ LH SIDE FS193.  REPAIRED IAW REO 601R-53-11-081.
